# SDR MDR03038

- Difficulty date: December 15, 2003
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- Aircraft time: 19,644 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 151520604000
- Part serial: 64M50895463
- Condition: Cracked
- Location: M/R Blade
- Part time: 10,450 hours
- Component: Blade
- Component part number: 641520201050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BLADE WAS INSPECTED DUE TO A BIM INDICATION IN THE FIELD.  DURING THE INSPECTION, A LEAK INDICATION WAS NOTED ON THE BOTTOM SIDE OF THE SPAR BETWEEN POCKETS 5 AND 6.  AFTER REMOVAL OF POCKETS 5 AND 6, AND FPI INSPECTION REVEALED A CRACK IN THE SPAR RUNNING CHORD WISE, BEGINNING .7500 INCH FROM THE BACK WALL EXTENDING  .8750 INCH TOWARD THE LEADING EDGE.  PROBABLE CAUSE IS CORROSION PIT ON SPAR .8750 INCH FROM THE BACK WALL.
